Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2011, Article ID 960819, 7 pages
http://dx.doi.org/10.1155/2011/960819
Research Article

A Constructive Analysis of Convex-Valued Demand Correspondence for Weakly Uniformly Rotund and Monotonic Preference

1Faculty of Economics, Doshisha University, Kamigyo-ku, Kyoto 602-8580, Japan
2Graduate School of Economics, Doshisha University, Kamigyo-ku, Kyoto 602-8580, Japan

Received 23 December 2010; Accepted 14 February 2011

Academic Editor: Chenghu Ma

Copyright © 2011 Yasuhito Tanaka and Atsuhiro Satoh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Bridges, “The construction of a continuous demand function for uniformly rotund preferences,” Journal of Mathematical Economics, vol. 21, no. 3, pp. 217–227, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Bishop and D. Bridges, Constructive Analysis, vol. 279 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1985. View at Zentralblatt MATH
  3. D. Bridges and F. Richman, Varieties of Constructive Mathematics, vol. 97 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1987. View at Zentralblatt MATH
  4. D. Bridges and L. Vîţă, Techniques of Constructive Mathematics, Springer, 2006. View at Zentralblatt MATH
  5. D. S. Bridges, “Constructive notions of strict convexity,” Mathematical Logic Quarterly, vol. 39, no. 3, pp. 295–300, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH